# SDR ERAA097513

- Difficulty date: January 25, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 12,280 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Eroded
- Location: T/R Head
- Part time: 1,392 hours
- Component: Rotor Head
- Component part number: 212011701121
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TIP RIVETS ERRODED.  TIP RIVETS OF BLADE A11405 ERRODED, TRUNNION ROUGH, FEATHER BEARINGS HAVE PLAY ONE BEARING GALLED, T/R BLADES.  REMOVED TO F.O.M.  REMOVED YOKE BEARINGS, TRUNNION ASSY, NDT INSPECTED, BEARING BORES, INSTALLED NEW BEARINGS, STAKED IAW 412 CR&O, INSTALLED SERVICEABLE TRUNNION, BEARINGS AND SEALS.  ASSEMBLED HUB ASSY IAW TB 412-95-134 & 412 CR&O INSTALLED SERVICEABLE T/R BLADES, MARVEL BALANCED, TORQUED AND SAFETIED IAW 412 CR&O., COMPLIED WITH ASB412-00-106 PART B T.B. 412-95-134.
